Currently displaying 1 – 3 of 3

Showing per page

Order by Relevance | Title | Year of publication

On the apostol-bernoulli polynomials

Qiu-Ming Luo — 2004

Open Mathematics

In the present paper, we obtain two new formulas of the Apostol-Bernoulli polynomials (see On the Lerch Zeta function. Pacific J. Math., 1 (1951), 161–167.), using the Gaussian hypergeometric functions and Hurwitz Zeta functions respectively, and give certain special cases and applications.

Page 1

Download Results (CSV)